# SDR IPXA11669862

- Difficulty date: October 11, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 41,596 hours, 13,053 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586943
- Condition: Damaged
- Location: Bs 1540-1598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD FLOOR PANEL FOUND 2 DAMAGED AND 8 DENTS AT STA 1540 TO STA 1598 LBL 55 TO LBL 80.  MCD FLOOR PANEL FABRICATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-06.
